# SDR Y2PA20141124025

- Difficulty date: November 24, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N192US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47156
- Aircraft time: 75,170 hours, 88,259 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, MAINTENANCE DISCOVERED A CORROSION ON MCD CUT OUT LOWER SILL FROM STATION 301.5 - 410.  INSTALLED REPAIR ON MCD CUT OUT LOWER SILL FROM STATION 301.5 - 410 IAW DER 8110-3 & DWG 53301424-1.
